# SDR SCNA20230109015

- Difficulty date: December 8, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 417A210679
- Condition: Corroded
- Location: Bs 500f S23-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON SUPPORT BRACKET AT FWD CARGO COMPARTMENT STA 500F BETWEEN STR 24L AND STR 23L FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS. REMOVED AND REPLACED SUPPORT BRACKET IAW  SRM 51-40-02-06-0 AND  DWG #417A2150 REV B.
